# SDR MD05012008

- Difficulty date: April 29, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N165SB
- Make and model: Bell 206L-3
- Aircraft serial: 51327
- Aircraft time: 9,002 hours, 33,393 cycles
- Engine: Allsn 250C30P
- Engine time: 7,527 hours, 9,095 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206032400027
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD TAILBOOM BULKHEAD CRACKED.
